Article contents
Constancy results for special families of projections
Published online by Cambridge University Press: 07 February 2013
Abstract
Let { = V × ℝl : V ∈ G(n−l,m−l)} be the family of m-dimensional subspaces of ℝn containing {0} × ℝl, and let
: ℝn →
be the orthogonal projection onto
. We prove that the mapping V ↦ Dim
(B) is almost surely constant for any analytic set B ⊂ ℝn, where Dim denotes either Hausdorff or packing dimension.
- Type
- Research Article
- Information
- Mathematical Proceedings of the Cambridge Philosophical Society , Volume 154 , Issue 3 , May 2013 , pp. 549 - 568
- Copyright
- Copyright © Cambridge Philosophical Society 2013
References
REFERENCES
- 4
- Cited by